MathSciNet Relay Station
MathSciNet bibliographic data
MR656856 46M20 (46L35)
Goodearl, K. R.; Handelman, D. E. Stenosis in dimension groups and AF $C\sp{\ast} $-algebras. J. Reine Angew. Math. 332 (1982), 1–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement